# SDR DXTA2023053087190

- Difficulty date: May 30, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N557QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605559
- Aircraft time: 13,808 hours, 10,503 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE NOSE WHEEL WAS GROWLING &VIBRATING.  AFTER GEAR & FLAP RETRACTION, GEAR WARNING HORN ACTIVATED & NO TAKEOFF ANNUNCIATOR ILLUMINATED.   CABIN CLIMBING AT ACFT CLIMB RATE OF 4000 FT/MIN UNTIL LEVEL OFF AT 3000 FT.  ONLY NO TAKEOFF ANNUNCIATOR ILLUMINATED, NO HYD PRESS ANNUNCIATOR.  AT BEGINNG DESCENT, CABIN DESCENDING AT ACFT RATE OF 1000 FT/MIN.  GEAR WARNING CONTINUED UNTIL LOWERING GEAR.  QRH PROCEDURE FOR NO TAKEOFF ANNUNCIATOR WAS ACCOMPLISHED IN FLT.  ADJUSTED LT MLG SQUAT SWITCH IAW AMM 32-61-00. PERFORMED MULTIPLE OPS CHECK OF LANDING GEAR EXTENSION AND RETRACTION SYSTEM IAW AMM 32-01-00. OPS CHECKS GOOD.
